# SDR DALA2015070504162

- Difficulty date: July 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON T/E DOUBLER OF RT ELEVATOR XHR 217.   DOUBLER WAS REPLACED IAW SRM 51-30-2, 51-10-3 PAR 14, 55-22-0.
